de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Bivariate Spline interpolation with optimal approximation order

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons45792

Zeilfelder,  Frank
Computer Graphics, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Zeilfelder, F., Davydov, O., & Nürnberger, G. (2001). Bivariate Spline interpolation with optimal approximation order. Constructive Approximation, 17(2), 181-208.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-326E-0
Abstract
There is no abstract available